# SDR ABXA9500387

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 2024T3511
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING LEADING EDGE OUTBOARD CLOSING PANEL CORRODED.  REPAIRED PANEL IAW ABX REA D857-11142.
